# SDR AALA202205172533

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 63,484 hours, 31,269 cycles
- System (JASC): 2760 · Drag Control System
- Part: Transducer
- Part number: 321200M02
- Part serial: AK02120
- Condition: Defective
- Location: Zone 200 - Fuse
- Part time: 60,176 hours, 24,866 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT,FLAPS 2,190 KNOTS 7000 FT, DEPLOYED SPEED BRAKES AIRCRAFT ROLLED RIGHT OVER AUTOPILOT RETRACTED SPEED BRAKES  AIRCRAFT RETURNED TO WING LEVEL ,RECURRED AT 4000 FT, SAME CONFIGURATION. REPLACED SPEED BRAKE CONTROL TRANSDUCER UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-92-14-400-001-A.
